MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BJ-900PA; ECG PATIENT CABLE

NIHON KOHDEN CORPORATION BJ-900PA; ECG PATIENT CABLE
Model Number BP-900PA
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer informed the nk employee that the 12-lead ecg sets they have were failing.They have had to order several replacement cables due to cable failure, specifically, the v6 lead has stopped working on all of their cables.The nk employee spot checked a couple and noted that there was no v6 waveform on any of the ones reviewed.In addition, the customer has had several fails completely, and one where only v1 works.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.There was no lot # labeled on the ecg cables.
 
Event or Problem Description
The customer informed the nk employee that the 12-lead ecg sets they have in were failing.They have had to order several replacement cables due to cable failure, specifically, the v6 lead has stopped working on all of their cables.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer informed the nk employee that the 12-lead ecg sets they have were failing.They have had to order several replacement cables due to cable failure, specifically, the v6 lead has stopped working on all of their cables.The nk employee spot checked a couple and noted that there was no v6 waveform on any of the ones reviewed.In addition, the customer has had several fail completely, and one where only v1 works.No patient harm was reported.There was no lot # labeled on the ecg cables.Therefore, the following field was left blank: h4 device manufacturing date investigation summary: based on the information available, a definitive root cause cannot be established.The most probable explanation is disconnection of internal components from mechanical stress.Pulling the cable/cord with excessive force or from an improper angle results in internal degradation and may cause loss of function.A review of the customer's complaint history reveals one additional complaint, ticket (b)(4), of an out-of-box bj-900pa failure (obf).From the customer's report, the obf cable exhibited no function compared to the current complaint's pattern of loss of v6.Therefore, the root causes are unlikely to be related.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer informed the nk employee that the 12-lead ecg sets they have were failing.They have had to order several replacement cables due to cable failure, specifically, the v6 lead has stopped working on all of their cables.The nk employee spot checked a couple and noted that there was no v6 waveform on any of the ones reviewed.In addition, the customer has had several fail completely, and one where only v1 works.No patient harm was reported.There was no lot # labeled on the ecg cables.Therefore, the following field was left blank: h4 device manufacturing date investigation summary: based on the information available, a definitive root cause cannot be established.The most probable explanation is disconnection of internal components from mechanical stress.Pulling the cable/cord with excessive force or from an improper angle results in internal degradation and may cause loss of function.A review of the customer's complaint history reveals one additional complaint, ticket 233778, of an out-of-box bj-900pa failure (obf).From the customer's report, the obf cable exhibited no function compared to the current complaint's pattern of loss of v6.Therefore, the root causes are unlikely to be related.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.Corrected information: h11: the wrong ticket # was referenced in the investigation summary.It originally said, "ticket (b)(4), of an out-of-box bj-900pa failure (obf)." it was corrected to say, "ticket (b)(4), of an out-of-box bj-900pa failure (obf).".
 
Event or Problem Description

Brand Name
BJ-900PA
Common Device Name
ECG PATIENT CABLE
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22205936
Report Number8030229-2025-05021
Device Sequence Number6682588
Product Code MHX
UDI-Device Identifier04931921859711
UDI-Public(01)04931921859711
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K882254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBP-900PA
Device Catalogue NumberBP-900PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer09/04/2025
09/04/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/11/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.; NA.
Patient SexUnknown